# SDR DALA1163730602

- Difficulty date: November 12, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 84,671 hours, 43,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 386365-14AD SECTION II PERMANENT REPAIR OF C1 DOOR STRUCTURE FS 620 AFT EDGE FRAME S-25R.  C/W ER/A 386365-14AD REV ORIG ON N/R CARD 005.  INSTALLATION OF REPAIR OK.
